Hassall, C, Thompson, DJ and Harvey, IF (2008) Wings of Coenagrion puella vary in shape at the northern range margin (Odonata: Coenagrionidae). International Journal of Odonatology, 11 (1). 35 - 41 . ISSN 1388-7890
Abstract
A previous study has shown that wing size in Coenagrion puella varied considerably along a latitudinal gradient in the UK. Using landmark data from wing images, patterns of shape variation were also determined along the same transect by geometric morphometric analysis of wing shape. Wing shape was uniform at all sites other than those closest to the range margin, which differed significantly. The potential mechanisms that might have generated such between-population variation are discussed.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Biological Sciences (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 14 Feb 2013 10:18 |
Last Modified: | 28 Oct 2016 04:26 |
Published Version: | http://dx.doi.org/10.1080/13887890.2008.9748310 |
Status: | Published |
Publisher: | Taylor and Francis |
Refereed: | Yes |
Identification Number: | 10.1080/13887890.2008.9748310 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:74911 |